MathSciNet Relay Station
MathSciNet bibliographic data
MR1480138 (99b:60112) 60J15 (60F17 60J60)
Minlos, R. A.; Zhizhina, E. A. A limit diffusion process for an inhomogeneous random walk on a one-dimensional lattice. (Russian) Uspekhi Mat. Nauk 52 (1997), no. 2(314), 87--100; translation in Russian Math. Surveys 52 (1997), no. 2, 327–340
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement